# SDR DALA2018040302240

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 79,055 hours, 9,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT ROWS 10, 11, 12. REPLACED FUSE F2 ON CHARGER M33098 PER AIM 33-51. EMERGENCY LIGHTS OPS CK GOOD.
